Event Details

Technical Visit and Talk on Occupational Safety and Health - A Safety Studying Trip to Guangzhou

Date: 24 June 2011 - 25 June 2011
Time: 08:30 a.m.
Venue: Guangzhou, China
Assemly: Futian Immigration Office located at the Main Entrance on Ground Floor at 08:30 a.m. sharp on 24 June 2011
Dismiss: Dismiss at Shenzhen Futian Immigration Building at 19:30
Organizer(s): IOSH (HK)
Supporter(s): Guangzhou Safety Protection Administration Association 广州市安全生产监督管理协会
Language: Cantonese and Mandarin
Contact Person: Miss Kelly Chu
Contact Email: mailbox@ioshhongkong.com
Contact Tel: 3590 9105
CPD: CPD Certificate of 11 hours will be issued to participants who have completed the entire visit according to the programme.
Content: On the first day of this trip, two technical visits on occupational health and safety (OHS) to Guangzhou Paper Manufacturing Company and Production Processing Factory (or Nansha Terminal) will be arranged. Our Chairman, Mr. Y. M. Poon, will then deliver an OHS seminar on “Sharing of Safety Aspects of Major Construction Projects in Mainland China”. An OHS discussion and sharing session will be arranged after the seminar to share experience among participants for OHS practices in Mainland and Hong Kong. OHS talks will be arranged on the second day of this trip and the topics are related to Commercial Enterprise Safe Production Standards & Regulations 《商贸企业安全生产标准化管理规范》and Safety Regulations on Work-at-height for Air-conditioning Works 《空调器高处作业安全规范》. Our Honorary Vice President, Mr. Yu Xu Shi will then present a seminar on reinforcement of safe production on enterprises issued by State Council of the People’s Republic of China 《国务院关于进一步加强企业安全生产工作的通知》and he will also introduce the enterprise safety management, Government safety monitoring and emergency system. 24 June 2011 (Day 1) 08:30 Assembly outside Futian Immigration Office at the main entrance 10:30-12:30 OHS visit to Guangzhou Paper Manufacturing Factory (2 hours) 14:00-16:30 OHS visit to Production Processing Factory or Nansha Terminal (2.5 hours) 20:00-22:00 OHS seminar on “Sharing of Safety Aspects of Major Construction Projects in Mainland China” and OHS discussion and experience sharing forum (2 hours) 25 June 2011 (Day 2) 10:30-12:00 OHS talks related to commercial enterprise safe production standards & regulations《商贸企业安全生产标准化管理规范》and safety regulations on work-at-height for air-conditioning works《空调器高处作业安全规范》(1.5 hours) 13:30-16:30 OHS seminar on “Reinforcement of Safe Production on Enterprises Issued by State Council of the People’s Republic of China”《国务院关于进一步加强企业安全生产工作的通知》, and Enterprise Safety Management, Government Safety Monitoring and Emergency System (3 hours) 16:30 Coach from Guangzhou to Shenzhen 19:30 Dismiss at Shenzhen Futian Immigration Building
Remarks: Participation fee is HK$ 700.00 per person for double room. Additional charge of HK$ 150 is required for single room arrangement.

Registrations Details:

The online registration starts at 2011-06-13 and end at 2011-06-22. Please register during the above period.